# SDR 2006FA0000276

- Difficulty date: March 6, 2006
- Submitted: March 6, 2006
- Operation: General aviation
- Aircraft: N55WH
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636204
- Aircraft time: 1,912 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Defective
- Location: Nlg
- Part time: 1,912 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOUD NOISE REPORTED BY PILOT, AND FOUND NOSE GEAR DOOR ACUATOR ROD END BROKEN.  LANDING GEAR UNSAFE LIGHT STAYS ON WITH GEAR UP.  FOUND NOSE GEAR DOOR SEQUENCE VALVE INOPERTIVE.
